Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Building up T-Cell count
May 5, 2002

May 4, 2002

Dear Doctor:

I converted November 13, 2001, and started treatment right way. Six months later I stopped due to side effects. I started treatment again six months later, and have been on medications (Combavir/Verimune) ever since. My question is thus, my T-Cells have not gone above 412, or below 250, they usually stay around 312. I have been undetected since started medications, but my T-Cells will not cooperate. What is there that I can do to build them up? I have heard about Interlukin II, but my doctor will not administer it (not enough data). what do you advise? Please help.

Thank you, Nicolas

Response from Dr. Boyle

Nick, your T cells are currently OK and I would not feel any urgent need to add anything additional. The most important thing is for you to keep your viral load <50 and to maintain your T cells in the current range, which keeps you out of risk of any opportunistic infections.



Previous
Do I Need To Change Meds
Next
Resistance patterns

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement